# SDR SWAA012041

- Difficulty date: July 19, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 48,131 hours, 46,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C34691
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND BULL NOSE EMERGENCY EXIT LIGHT LOOSE AT ROW 23 DEF.  SECURED EXIT LIGHT PER MM.
